Inhomogeneous boundary value problems in a half space
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 19 (1965) no. 3, pp. 331-365.
@article{ASNSP_1965_3_19_3_331_0,
     author = {Barros Neto, J.},
     title = {Inhomogeneous boundary value problems in a half space},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {331--365},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 19},
     number = {3},
     year = {1965},
     zbl = {0145.14703},
     mrnumber = {185265},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_1965_3_19_3_331_0/}
}
TY  - JOUR
AU  - Barros Neto, J.
TI  - Inhomogeneous boundary value problems in a half space
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1965
DA  - 1965///
SP  - 331
EP  - 365
VL  - Ser. 3, 19
IS  - 3
PB  - Scuola normale superiore
UR  - http://archive.numdam.org/item/ASNSP_1965_3_19_3_331_0/
UR  - https://zbmath.org/?q=an%3A0145.14703
UR  - https://www.ams.org/mathscinet-getitem?mr=185265
LA  - en
ID  - ASNSP_1965_3_19_3_331_0
ER  - 
%0 Journal Article
%A Barros Neto, J.
%T Inhomogeneous boundary value problems in a half space
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1965
%P 331-365
%V Ser. 3, 19
%N 3
%I Scuola normale superiore
%G en
%F ASNSP_1965_3_19_3_331_0
Barros Neto, J. Inhomogeneous boundary value problems in a half space. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 19 (1965) no. 3, pp. 331-365. http://archive.numdam.org/item/ASNSP_1965_3_19_3_331_0/

[1] Agmon, S., The Lp approach to the Dirichlet problem, An. Sc. Norm. Sup., Pisa, XIII (1959) p. 49-92. | Numdam | Zbl

[2] Aronsjanz, N. and Smith, K.T., Theory of Bessel Potentials, I, An. Inst. Fourier, XI, (1961) p. 385-475. | EuDML | Numdam | MR | Zbl

[3] Deny - Lions , Les Espaces du Type de Beppo Levi, An Inst. Fourier, V (1953-54) p. 305-370. | EuDML | Numdam | MR | Zbl

[4] Hormander , Lions, Sur la Complétion par rapport à une intégrale de Dirichlet, Mart. Scand. IV, (1956) p. 259-270. | EuDML | MR | Zbl

[5] Lions, J.L., Sur les espaces d'Interpolation ; Dualité, Math. Scand. IX (1961) p. 147-177. | EuDML | MR | Zbl

[6] Lions, J.L. and Magenes, E., Problèmes aux limites non-homogènes, (I) Ann. Sc. Norm. Sup., Pisa, XIV, (1960) p. 259-308; (III) id., XV, (1961) p. 39-101; (IV) id., (1961) p. 311-326; (V) id., (1962) p. 1-44; (II) An. Inst. Fourier, XI, (1961) p. 137-178. | Numdam

[7] Magenes, E., and Stampacchia, G., I problemi al Contorno per le Equazioni Differentiali di Tipo Ellittico, Ann. Sc. Norm. Sup., Pisa, XII, (1958), p. 247-358. | EuDML | Numdam | MR | Zbl

[8] Nirenberg, L., Remarks on Strongly Elliptic Partial Differential Equations, Comm. Pure Appl. Math., VIII, (1955) p. 648-674. | MR | Zbl

[9] Schwartz, L., Théorie des Distributions I et II, Herman and Cie, Paris (1950). | MR | Zbl

[10] Sobolev, S.L. Applications of functional analysis in mathematical physics, Leningrad, (1950).

[11] Stein, E.M. and Weiss, G., Interpolation of operators with change of measure, Trans. Amer. Math. Soc. 87, (1958) p. 159-172. | MR | Zbl

[12] Barros-Neto, J., The Dirichlet Problem for Homogeneous Elliptic Operators in a Hulf Space, Bull. Am. Math. Soc., vol. 70, n°. 6, Nov. 1964, p. 798-802. | MR | Zbl